# SDR DALA2021011200184

- Difficulty date: January 10, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 460 hours, 69 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED, LOCATIONS: 208.  CORRECTIVE ACTION: RESTOWED & SECURED PANEL.  CHECK OK FOR SERVICE, PER A330 AMM 35-21.
